RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 235, Number 6  


MATHEMATICS
An iterative sweeping method for approximate solution of nonlinear singularly perturbed boundary-value problems
Yu. P. Boglaev
1241
A generalization of the Poisson formula in case of a half-plane for a degenerating equation of even order
G. V. Jaiani
1245
On traces of functions in Sobolev spaces of infinite order, and inhomogeneous boundary value problems
Yu. A. Dubinskii
1249
A theorem on the asymptotics of solutions of elliptic equations with coefficients periodic in all variables except one
E. M. Landis, G. P. Panasenko
1253
On a connected preorder
A. V. Levichev
1256
Extremal constructions for a differential game
N. N. Krasovskii
1260
On the behavior near the boundary of solutions of the Dirichlet problem for the biharmonic operator
V. G. Maz'ya
1263
On branched coverings of Riemann surfaces with the trivial group of covering transformations
A. D. Mednykh
1267
Estimates of the diameters in the sense of Kolmogorov for a class of weighted spaces
M. Otelbaev
1270
Regularized asymptotic solutions of nonlinear singularly perturbed systems of differential equations
V. F. Safonov
1274
Some properties of mappings that are quasi-conformal in the mean
Yu. F. Strugov
1277

GEOPHYSICS
On one general form of the solution to the inverse probleme of gravimetry
V. N. Strakhov
1281

MATHEMATICAL PHYSICS
A variational approach to constructing finite-difference mathematical models in hydrodynamics
V. M. Goloviznin, A. A. Samarskii, A. P. Favorski
1285

PHYSICS
Near-surface layer, enriched by vacancies, in $\mathrm{NaCl}$ whiskers
I. Ya. Melik-Gaikazyan, D. I. Vaisburd, T. V. Lavryashina
1289
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019